MathSciNet Relay Station
MathSciNet bibliographic data
MR1258918 (95d:14043) 14J70 (14B05 14H45 14M07)
Xu, Geng Subvarieties of general hypersurfaces in projective space. J. Differential Geom. 39 (1994), no. 1, 139–172.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement